# SDR UPS02438026

- Difficulty date: March 25, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: No.3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NO.3 PYLON - REAR ENG MOUNT FTG UPPER FRAME FOUND CRACK AT O/B AFT PORTION AS MARKED.     REPAIR CARRIED OUT IAW REPAIR SCHEME INSTRUCTION REFER R-54-53-34756 FOR MATERIAL HEAT TREATMENT REFER TO COMPONENT WORK PROCESS CARD CONTROL SEQUENCE NO.SQYJ016-090 CLASSIFIED MAJOR REPAIR.
